| Model Number |
HUMIDIFIER EMPTY 6 PSI BLUE CAP 50/CS |
| Medical Device Problem Code |
Obstruction of Flow (2423)
| Health Effect - Clinical Code |
Low Oxygen Saturation (2477)
| Date of Event |
09/12/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported to vyaire medical that after attempting to place a patient on an intermediate flow nasal cannula (12 lpm).The patient desaturated to 77% spo2.It was discovered that the 002006 humidifier empty 6 psi blue cap 50/cs had no hole present on the 02 flow outlet.The respiratory therapist then placed the patient on hfnc (high flow nasal cannula) at 50% 02.At this time, the customer has not provided any information regarding patient harm or injury associated with the reported event.
Additional Manufacturer Narrative
At this time, the suspect device is not available for evaluation, however, we request a device history record review.The root cause has not been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.